Results 1 to 4 of 4
Vicodin/oxycontin
  1. #1
    obiewon is offline New Member
    Join Date
    May 2009
    Posts
    1

    Default Vicodin/oxycontin

    Hello. I have some questions that have been on my mind. I have been taking vicodin for about 7 years now. I have had a couple small breaks but it has been a pretty regular habit. I have been taking the meds because of a side issue, and also recreationally. I have always kept the doses small, and never really exceeding the recommended dose, but it has just been steady and for a long duration. I finally quit taking them 8 days ago! Along with kicking the habit, I also stopped drinking energy drinks, which was a daily occurance. I have felt decent over the past week except for a couple issues. It seems like I have been really weak feeling, upset/sour stomach, unmotivated, the shakes, and the one that is most concerning to me is that it seems like when I walk up stairs or try to exersize I get a little dizzy/lightheaded. I am hoping this is normal, although some people say withdrawals should only last a few days. I was wondering if my case might be different, since I took them for so long. Any input would be sooo helpful. Thank you so much

  2. #2
    Anonymous Guest

    Default

    Hi obiewon
    I love the name.
    7 years is a long time to be on vic's...give it a few more days...
    If you try to exercise just do it a few minutes and work your way up.
    Hang in there and may the force be with you...
    Talk to you soon, Melinda

  3. #3
    kruegkel is offline New Member
    Join Date
    May 2009
    Posts
    3

    Default hi

    I think you are doing great. Keep up the good work. From what I have read, the withdrawal symptoms can last up to 2weeks. The weakness/ tiredness may also be that you are not getting the caffeine rush from the energy drinks. You can have caffeine withdrawal which is fatigue, headaches, etc. The dizziness could be from several issues. If you are vomiting from the withdrawal, you could be dehydrated which can cause dizziness. It could also be from anemia if you have not been eating much meat because of the nausea. These are just a few thoughts from personal and professional experiences. Everything you mentioned seems to be possible side effects from withdrawal when doing a Google search. If the dizziness continues or gets worse I would seek medical consultation as several other things can cause that also. I hope this helps you in some way.Good Luck.

  4. #4
    davejoy is offline New Member
    Join Date
    Dec 2009
    Posts
    1

    Thumbs up Post Vicodin withdrawal

    I've been taking V. to handle the symptoms from chemo... and it's worked OK so far, so I'm pretty familiar with it. You appear to be exhibiting classic withdrawal symptoms, however... and there are a few things you can do to boost your immune system while your body rebalances itself over time:
    1. Be sure you get enough sleep. If not, see about getting a prescription for Ambien. Great stuff.
    2. Visit a healthfood store and purchase a canister of GREEN POWDER that is meant to provide your body with all the necessary micronutrients it needs to boost your energy and your immune system.
    3. Go online and search the term: WOBENZYM. Lots of scientific evidence for using it.
    4. Final suggestion: Astaxanthin (bioastin.com) is a naturally occurring anti-oxidant found in algae that is HUNDREDS of times more potent than any other anti-oxidant found in nature. Absolutely disappeared an irritating little precancerous skin tumor I had been nursing for years.
    Good luck...maintain your willpower...use prayer and watch miracles happen.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22